# SDR SWIA201131411

- Difficulty date: December 18, 2011
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 22,126 hours, 13,492 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR BETWEEN FS 533 AND 549 STRINGER 15 AND 16L IS DENTED.  (C-CHECK)  REPAIRED IN REFERENCE TO CRJ700 SRM.
